

2023 MOTOAMERICA SUPERBIKES AT MONTEREY Schedule and supplemental regulations

Friday July 7th

Friday July 7 th	
8:30 am	Track Inspection
9:15 am - 9:55 am	REV'IT Twins Cup Practice 1 (40 min)
10:05 am - 10:35 am	Supersport Practice 1 (30 min)
10:45 am - 11:25 am	Medallia Superbike Practice 1 (40 min)
11:35 am - 11:55 pm	Mission Super Hooligan National Championship Practice 1 Group B (20 min)
12:00 pm - 12:30 pm	Bridge Dedication
1:00 pm - 1:10 pm	Rainey's Ride
1:15 pm - 1:35 am	Mission Super Hooligan National Championship Practice 1 Group A (20 min)
1:45 pm - 2:15 pm	Mission King Of The Baggers Practice 1 (30 min)
2:25 pm - 2:55 pm	Supersport Qualifying 1 (30 min)
3:05 pm - 3:45 pm	Medallia Superbike Qualifying 1 (40 min)
3:55 pm - 4:25 pm	REV'IT Twins Cup Qualifying 1 (30 min)
4:35 pm - 4:55 pm	Mission King Of The Baggers Qualifying 1 (20 min)
5:05 pm - 5:20 pm	Mission Super Hooligan National Championship Qualifying 1 Group B (15 min)
5:25 pm - 5:40 pm	Mission Super Hooligan National Championship Qualifying 1 Group A (15 min)
5:45 pm - 6:30 pm	Dunlop ECSTAR M4 Suzuki Two Seat Superbike Rides

Saturday July 8th

8:00 am 8:30 am - 8:45 am 8:50 am - 9:05 am 9:15 am - 9:40 am 9:50 am - 10:25 am 10:35 am - 11:05 am 11:15 am - 11:30 am 11:45 am 12:00 pm - 12:30 pm 12:30 pm - 1:15 pm 12:30 pm - 1:30 pm 1:30 pm 2:10 pm 3:10 pm 4:05 pm 5:00 pm 6:00 pm 6:30 pm

Sunday July 9th

8:00 am
8:30 am - 8:45 am
8:55 am - 9:10 am
9:20 am - 9:30 am
9:40 am - 9:50 am
9:55 am - 10:25 am
10:15 am - 11:10 am
10:25 am - 11:15 am
11:30 am
12:10 pm
1:10 pm
2:10 pm
3:10 pm
4:05 pm

Track Inspection Mission Super Hooligan National Championship Qualifying 2 Group B (15 min) Mission Super Hooligan National Championship Qualifying 2 Group A (15 min) REV'IT Twins Cup Qualifying 2 (25 min) Supersport Qualifying 2 (30 min) Medallia Superbike Qualifying 2 (30 min) Mission King of the Baggers Qualifying 2 (15 min) Mission King of the Baggers Challenge (3 laps) Grid and Go **HD** Parade Laps Dunlop ECSTAR Suzuki Two Seat Superbike Rides **Dunlop Paddock Autograph Session** Mission Super Hooligan National Championship Race 1 (8 laps) Quick Start **REV'IT Twins Cup Race 1 (13 laps)** Medallia Superbike Race 1 (20 laps) Mission King of the Baggers Race 1 (9 laps) Supersport Extended Race (38 laps) Ducati Track Walk meet @ Ducati tent Party at the Podium

Track Inspection Mission Super Hooligan National Championship Warm Up (10 min) Medallia Superbike Class Warm Up (15 min) Mission King of the Baggers Warm Up (10 min) REV'IT Twins Cup Warm Up Dunlop ECSTAR M4 Suzuki Two Seat Superbike Rides Dunlop Hot Pit Walk and Autographs HD Parade Laps Mission Super Hooligan National Championship B Main (8 laps) Quick Start Medallia Superbike Race 2 (20 laps) Mission Super Hooligan National Championship Race 2 (8 laps) Quick Start REV'IT Twins Cup Race 2 (14 laps) Medallia Superbike Race 3 (20 laps) Mission King of the Baggers Race 2 (8 laps)

Move-In Thursday 9:00 AM Group A 10:30 AM Group B

12:30 PM Group C

 Registration

 Thursday

 8:00 am - 5:00 pm

 Friday

 7:00 am - 5:00 pm

 Saturday

 7:00 am - 5:00 pm

 Sunday

 8:00 am - 1:00 pm

Technical Inspection Thursday Superbike/Supersport 12:00 pm King of the Baggers 1:00 pm Twins Cup 2:00 pm Hooligans 3:00 pm

Friday 7:00 am - 8:00 am No inspections after 8:00

Meetings

Mandatory Entrant & New Riders Meeting Virtual Meetings- All New Riders MUST COMPLETE by July 5th at 5:00 PM EDT or you will not be allowed through Tech Inspection. Go to Motoamericaregistration.com

In Person- Thursday at 4:10 pm at Podium

> Headshots Media Center Thursday 4pm – 6pm

Anthony Leather Works Drop Off Sunday 1pm -4pm MotoAmerica Hospitality









2023 MOTOAMERICA SUPERBIKES AT MONTEREY SCHEDULE AND SUPPLEMENTAL REGULATIONS



Event and Circuit Information:

MotoAmerica presents the MotoAmerica Championship of Monterey July 7-9, 2023 featuring Medallia Superbike Class, Supersport, Junior Cup, REV'IT Twins

Cup, Mission King Of The Baggers, and Mission Super Hooligan National Championship competitors



Rules and Regulations:

It is the entrant's responsibility to ensure all crew, riders, and guests comply with all MotoAmerica and AMA regulations, including the team handbook located here: http://www.motoamericaregistration.com/competitor-info/



Officials:

Race Director: Rick Hobbs FIMNA Safety Officer: Dan Argano MotoAmerica Representative: Niccole Cox Rider Representative: Michael Martin FIMNA Steward: Ken Saillant



Shipment pick up location: Concessions building in back of paddock

Address: Weathertech Raceway Laguna Seca Individual Name and Cell Phone Number 1021 Monterey-Salinas Hwy Salinas, CA, 93908



Registration Location: South Boundary Road Registration Deadline: June 16

Credential Request Deadline: July 2

Entries and rider licenses will not be processed at the track. All riders must have a valid 2023 AMA license



Radio Frequency: 456.8125 MHz (12.5 KHz, CSQ Squelch, Receive only)

Racing Radios: Tony 404-361-4840

Teams must have one crew member monitoring this "listen only" channel during all on track events. Radios must be presented during tech inspection.



VP Fuel: Use preorder form Contact: www.motoamericaregistration.com/fuel Hours: Thurs, 12:00 - 4:00 pm,

Fri/Sat 7:30 am - 4:00 pm, Sun 7:30 am - 2:00 pm No fuel cans can remain on track property, teams failing to comply will be subject to a fine



Tech Location: Garage

Competitors will not pass technical inspection if they do not have a working MyLaps compatible transponder. Failing to have an operational transponder during any session will result in a penalty.



Garages: Non premier teams only

Supply drop off procedure: 15 min deliveries during all

open delivery hours (refer to Team Handbook) All teams must use water barrels or concrete to tie down awnings and structures. Stakes cannot be used to tie down structures. Teams will be liable for any damage to the paddock from stakes or structures tied down inappropriately



Disposal and Recycling: Back center of paddock Participants are required to make use of disposal locations for all waste materials. All spills must be treated immediately and track management must be

advised. All fuel containers, and tires must be removed from the facility.



Golf Carts Contact: Refer to team/crew packet Circuit Rules: Operators must be over 18. Speed limit is 10 mph.

Pit support vehicles must be parked within the team's paddock footprint or at the designated parking area and must display a 2023 MotoAmerica Pit Vehicle Pass.



Timing and Scoring Screens: Network Name: MotoAmerica Hot Pits

Password: lagunaSECA

Coaxial Locations:

Do not distribute the log in information to fans or guests as increased users may cause the system to slow or stop functioning. Teams must provide their own hardware to connect to the timing and scoring feed over coax or network cable



Vehicle Staging: Enter south boundary gate beginning Wed @ noon

Move-in: Thurs, July 6 @ 9:00 am

Tune to teams channel during move in

Move-out: Sunday @ 9:00 pm

RV Parking: ONLY PRE REGISTERED- LIMITED



Track Familiarization: July 6 @ 4:15 pm - 7:15 pm NO SCOOTERS, only bicycle or pedestrian traffic is allowed



2 | UPDATED 7.5.2023

